Forum

INTERMITTENT ACHY LEGS

Im on day two of a five say course of steroids? Im taking them every two.hours up till 3pm in the hope I’ll sleep better at night. What I want to know us my legs keep.intermittently aching…is that a side effect of the steroids? Or the M S. They were aching a little yesterday when I went to GP for the steroids but sometimes feel worse. I thought they should be getting better. Worrying me a little as we go on holiday this Saturday plus we are also trying for a baby. I really hope this is just a relapse. Ive had an awful lot on this last few months, changes in my job, moving house and in july an op to remove a saliva gland tumour which didn’t go as planned so this could have contributed. Any advice would be appreciated. Thanks x x x

Yet again being naughty and bumping my post as I never seem to get responses to them and some advice would be appreciated particularly as I’m not getting a response from the m.s nurses x x x

Hi, I don’t know if achy legs can be an effect of steroids, but it is something I suffer from all the time and I have to put it down to ms I’m afraid. I get a deep seated ache in my leg which can sometimes be bad enough to keep me awake at night. I also have it in my arm. Most of the time it’s fairly low level pain, along with annoying sensory pins and needles nonsense, but it does get wearing at times because it’s so constant. I have Lyrica for it, but am not very good at taking regular pills! I hope yours goes away soon, and you are able to enjoy your holiday, Gilly x

Thanks Gilly, I was wondering if that could be a side effect too. .i also have the m.s hug which is driving me mad, worse than the others I think. I’m not walking funny at the moment so hope the ache is just an ache and not going to progress to anything else. Stressing myself out thinking probably isn’t helping eh? Think I’m stressing too as worries me as we really want another baby…don’t want this to affect that choice!!! Thanks for the advice hun x x x

Hi,

I was told that the pain I got in my thighs after taking steroids was related. It was a deep aching pain.

Hope it goes away fro you soon

Tx

Thanks speedwell. That’s exactly how it feels. I take it yours cleared up for you x

Don’t worry so much Lisa :slight_smile: your pain will go away in some time like mine did. My legs used to hurt so bad that I would go off to sleep to avoid it and in the hope that by the time I get up, I’ll feel better.

This is surely a side-effect of the steroids and mine went away soon after I stopped consuming them. Wish you a speedy recovery.

Pris.